2S3 transformation for Dyadic fractions in the interval (0, 1)

Document Type : Original paper


1 Department of Mathematics, Kariavattom Campus, University of Kerala, India

2 Department of Mathematics, University College, University of Kerala, Thiruvananthapuram, India


The $2S3$ transformation, which was first described for positive integers, has been defined for dyadic rational numbers in the open interval $(0,1)$  in this study.  The set of dyadic rational numbers  is a Prüfer 2-group. For the dyadic $2S3$ transformation $T_{ds}(x)$, the restricted multiplicative and additive properties have been established. Graph parameters are used to generate more combinatorial outcomes for these properties. The relationship between the SM dyadic sum graph's automorphism group and the symmetric group has been investigated.


Main Subjects

[1] J. Białas and Y. Nakamura, Dyadic numbers and T4 topological spaces, Formalized Mathematics 5 (1996), no. 3, 361–366.
[2] J. Chung and M.A. Hasan, Low-weight polynomial form integers for efficient modular multiplication, IEEE Trans. Comput. 56 (2006), no. 1, 44–57.
[3] A. Genevois and O. Varghese, Conjugating automorphisms of graph products: Kazhdan’s property (T) and SQ-universality, Bull. Aust. Math. Soc. 101 (2020), no. 2, 272–282.
[4] H. Gundersen and Y. Berg, A novel balanced ternary adder using recharged semi-floating gate devices, 36th International Symposium on Multiple-Valued Logic (ISMVL’06), IEEE, 2006, pp. 18–18.
[5] J. Kok and J.V. Kureethara, Stirling number of the fourth kind and Lucky partitions of a finite set, Commun. Comb. Optim. 6 (2021), no. 2, 211–219.
[6] S.M. Mirafzal, The automorphism group of the bipartite Kneser graph, Proceedings-Mathematical Sciences 129 (2019), no. 3, 1–8.
[7] S. Naduvath and M.T. Ellumkalayil, A note on δˆ(k)-colouring of the Cartesian product of some graphs, Commun. Comb. Optim. 7 (2022), no. 1, 113–120.
[8] K.G. Sreekumar, Two-S-Three transformation functions and its properties, Int. J. Math. Archive 9 (2018), no. 4, 83–88.
[9] K.G. Sreekumar and K. Manilal, Hosoya polynomial and Harary index of SM family of graphs, J. Inf. Optim. Sci. 39 (2018), no. 2, 581–590.
[10] K.G. Sreekumar and K. Manilal, Automorphism groups of some families of bipartite graphs, Electron. J. Graph Theory Appl. 9 (2021), no. 1, 65–75.
[11] J.-M. Wu, Null sets for doubling and dyadic doubling measures, Ann. Acad. Sci. Fenn. Ser. AI Math 18 (1993), no. 1, 77–91.
[12] R. Zou, Hausdorff dimension of the maximal run-length in dyadic expansion, Czechoslovak Math. J. 61 (2011), no. 4, 881–888.